1 doctor weighed in:
I gave birth to my thrid child on 30th of oct. 2010 and 2mth later l fixed nexplanon 68mg implant since then I ve not seen my period, but I breast fee?
1 doctor weighed in

Dr. Gregory Hines
Family Medicine
In brief: Probably normal
Most implanted contraceptives, including nexplanon, implanon, and Mirena (levonorgestrel) iuds will cause cessation of menses while they are actively dispersing hormones.
This is typical, and should not worry you. They are also safe with breastfeeding your child.

In brief: Probably normal
Most implanted contraceptives, including nexplanon, implanon, and Mirena (levonorgestrel) iuds will cause cessation of menses while they are actively dispersing hormones.
This is typical, and should not worry you. They are also safe with breastfeeding your child.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors